# SDR UALA2013011600285

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,465 hours, 23,037 cycles
- Engine: Pwa PW2037
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: 40885
- Part serial: 313
- Condition: Leaking
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED THAT CENTER TANK WOULD NOT ACCEPT FUEL.  RIGHT MANUAL FUEL VALVE LEAKING AT MANUAL SHUT OFF KNOB WILL TIGHTEN TO STOP LEAK.  VALVE NOT SAFETIED.  REPLACED RIGHT CENTER FUELING SHUTOFF VALVE ACTUATOR PER MM.
